Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent urination, urge to urinate. Itchy sensation in stomach. What should I do?

i pass water a lot, but sometimes i don t feel that i have emptied my water properly. If this happens, few minutes later I have the urge of going to toilet again. Sometimes nothing comes out or only a drop comes out, so I ended up pressing my stomach or down my urethra to make me pee. I could feel an itchy sensation down below and on in my stomach. I will eventually pee after pressing them but I still am not satisfied that I have emptied it properly. What do you think should I do?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.The symptoms you have descrined are of urinary tract infection (UTI), most probably cystitis(infection of urinary bladder).I would suggest you to consult a physician,who may adivice you to get your urine exmaination done to confirm UTI.He may prescribe you antiibiotics for your UTI. .
Mean while you can take plenty of water and urinary alkalizer.
Hope this answers question
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor